Colorado, 2014

Tornado and Flash Flooding in Colorado, July 14, 2014

July 14, 2014 · NWS PUB · 9 events in 3 counties and zones

Severe thunderstorms produced hail up to the size of ping pong balls and flash flooding in El Paso County. Large hail occurred in Lamar, and a brief tornado occurred northeast of Lamar in Prowers County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

Severe thunderstorms produced hail up to the size of ping pong balls and flash flooding in El Paso County. Large hail occurred in Lamar, and a brief tornado occurred northeast of Lamar in Prowers County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 14, 10:28 AM MST, 12 minutes earlier.

Area forecast discussion, Jul 14, 10:28 AM MST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1128 AM MDT MON JUL 14 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 351 AM MDT MON JUL 14 2014

CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS CONTINUES TO
INDICATE WEAK TO MODERATE NORTH TO NORTHWEST FLOW ALOFT ACROSS THE
REGION WITH HIGH AMPLITUDE UPPER LEVEL RIDGING PERSISTING ACROSS THE
DESERT SW AND INTERMOUNTAIN WEST AS AN UNSEASONABLY STRONG UPPER LOW
CONTINUES TO DIG ACROSS THE GREAT LAKES REGION. ONE EMBEDDED SHORT
WAVE TRANSLATING ACROSS THE NORTHERN AND INTO THE CENTRAL HIGH
PLAINS SENT A WEAK FRONTAL BOUNDARY ACROSS THE SE PLAINS LATE LAST
NIGHT...WHICH HELPED TO FIRE STORMS ACROSS THE SE MTS THROUGH THE
EARLY MORNING HOURS. ANOTHER EMBEDDED WAVE LOOKS TO BE TRANSLATING
ACROSS THE NORTHERN ROCKIES AT THIS TIME. SOME DRIER AIR WITHIN THE
FLOW ALOFT CONTINUES TO WORK INTO NORTHERN COLORADO WITH THE MAIN
MONSOONAL MOISTURE PLUME SLOWLY SHIFTING SOUTH AND WEST OF THE STATE
AT THIS TIME.

NO BIG CHANGES TO CURRENT FORECAST AS LAST NIGHTS FRONTAL BOUNDARY
LOOKS TO STALL NEAR THE COLORADO AND NEW MEXICO BORDER AS THE NEXT
BACK DOOR FRONT ASSOCIATED WITH THE PASSING NORTHERN ROCKIES WAVE
MOVES ACROSS EASTERN COLORADO THROUGH THE LATE MORNING AND
AFTERNOON. THESE BOUNDARIES SHOULD HELP FOCUS CONVECTIVE DEVELOP
ACROSS THE PLAINS THIS AFTERNOON AND EVENING...ALONG WITH DEVELOPING
UPSLOPE FLOW...STRONG SUMMER SOLAR HEATING AND CONTINUED AMPLE
AVAILABLE MOISTURE...SUPPORTING SCATTERED TO NUMEROUS SHOWER AND
THUNDERSTORM DEVELOPMENT OVER AND NEAR THE HIGHER TERRAIN. A SLIGHT
DECREASE IN PRECIP WATER PROGGED ACROSS THE AREA...THOUGH STILL
PLENTY OF JUICE IN THE AIR FOR LOCALLY HEAVY RAINFALL...ESPECIALLY
ACROSS EASTERN COLORADO.

MAIN CHANGE FROM THE PREVIOUS DAYS IS INCREASED FLOW ALOFT...WHICH
SHOULD KEEP STORMS MOVING. THIS WILL LESSEN THE THREAT FOR
WIDESPREAD FLASH FLOODING...THOUGH WILL NEED TO STAY VIGILANT FOR
THESE LOCALLY HEAVY RAINERS MOVING OVER AREA BURN SCARS AS WELL AS
AREAS THAT HAVE SEEN DECENT AMOUNTS OF PRECIPITATION OVER THE PAST
FEW DAYS. THE INCREASED FLOW ALOFT...HOWEVER...DOES ALLOW FOR
INCREASED SHEAR IN THE ATMOSPHERE AND INCREASING CHANCES FOR
SEVERE STORMS...ESPECIALLY OVER THE EASTERN PLAINS WHERE DEW PTS
IN THE MID TO UPPER 50S WILL SUPPORT CAPE VALUES IN THE 500-1500
J/KG RANGE. UPSLOPE FLOW DEEPENS OVERNIGHT WITH AMPLE MOISTURE IN
PLACE TO KEEP THE MENTION OF SHOWERS IN THE FORECAST OVERNIGHT.
MODEL SOUNDINGS ALSO SUPPORT STRATUS DEVELOPMENT ACROSS THE PLAINS
THROUGH EARLY TUESDAY MORNING. TEMPERATURES ACROSS THE AREA LOOK
TO BE NEAR OR SLIGHTLY WARMER THAN YESTERDAY.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 351 AM MDT MON JUL 14 2014

NORTHWEST FLOW ALOFT CONTINUES THROUGH MID-WEEK AS DEEP UPPER
TROUGH DROPS INTO THE GREAT LAKES. FOR TUE...SURFACE FRONT
RETREATS NORTHWARD WITH WINDS BECOMING S-SE ON THE PLAINS BY
AFTERNOON. LOW LEVEL MOISTURE WILL ADVECT NORTHWARD ACROSS THE
PLAINS...WITH SURFACE DEWPOINTS IN THE 60S...ESPECIALLY ALONG AND
EAST OF WEAK TROUGH NEAR THE KS BORDER. EXPECT FAIRLY VIGOROUS
CONVECTION TO DEVELOP OVER THE EASTERN MOUNTAINS AND PLAINS LATE
TUE AFTERNOON...WITH THE THREAT OF SEVERE STORMS FROM THE PALMER
DIVIDE SOUTHEAST TOWARD THE KS BORDER AS 0-6KM SHEAR INCREASES. IN
FACT...SHEAR WILL LIKELY BE SUFFICIENT FOR SUPERCELLS ON THE
PLAINS WITH VERY LARGE HAIL POSSIBLE. FARTHER WEST...AIRMASS OVER
THE MOUNTAINS DRIES SLIGHTLY...THOUGH IMPACT ON TSRA
STRENGTH/COVERAGE WILL BE SMALL...AS TYPICAL DIURNAL CONVECTIVE
CYCLE WITH CONTINUE.

TUE NIGHT INTO WED...LARGE MCS LIKELY OVER THE HIGH PLAINS...WITH
SYSTEM SLIDING SOUTHWARD NEAR/JUST EAST OF THE KS BORDER
OVERNIGHT. INCREASED POPS TO LIKELY OVER THE FAR EASTERN PLAINS TO
ACCOUNT FOR THIS SCENARIO...AND KEPT AT LEAST ISOLATED POPS OVER
THE REMAINDER OF THE AREA AS CONVECTION COULD LINGER FOR MUCH OF
THE NIGHT. COLD FRONT WILL DROP BACK SOUTH IN THE WAKE OF THE MCS
WED MORNING...LEADING TO A RENEWED WESTWARD PUSH OF LOW LEVEL
MOISTURE DURING THE DAY. WHILE AIR MASS ON THE PLAINS MAY BE
INITIALLY TOO COOL/STABLE FOR MUCH CONVECTION WED
AFTERNOON...UPSLOPE FLOW OVER THE EASTERN MOUNTAINS PLUS LIFT WITH
APPROACHING UPPER TROUGH WILL BE STRONG ENOUGH TO DEVELOP
AFTERNOON/EVENING TSRA ONCE AGAIN...WITH STORMS PUSHING EASTWARD
OVER THE EASTERN PLAINS AND ALONG THE RATON MESA IN THE EVENING.
FARTHER WEST...MOUNTAINS AND VALLEYS WILL CONTINUE WITH DIURNAL
CONVECTION...THOUGH TSRA COVERAGE AND INTENSITY MAY DECREASE
SLIGHTLY AS LOW LEVEL AIR MASS CONTINUE TO DRY OUT.

COOLER AIR WILL LINGER OVER THE EASTERN MOUNTAINS AND PLAINS
THU...WITH ECMWF SUGGESTING ANOTHER ROUND OF FAIRLY WIDESPREAD
TSRA...WHILE GFS IS DRIER WITH STORMS LIMITED TO THE EASTERN
MOUNTAINS. WILL RUN WITH ISOLATED TO LOW END SCT POPS MOST
LOCATIONS THU AFTERNOON/EVENING...AS SUSPECT MID-LEVEL DRYING
NOTED ON BOTH MODELS PLUS COOL SURFACE TEMPS MAY LIMIT CONVECTION
SOMEWHAT. FOR FRI AND BEYOND...UPPER RIDGE REBUILDS OVER THE
SOUTHWEST U.S. WITH FAIRLY DRY WESTERLY FLOW OVER THE NORTH SIDE
OF THE RIDGE SPREADING ACROSS CO. WILL STILL BE ENOUGH RESIDUAL
MOISTURE FOR SOME AFTERNOON TSRA OVER THE MOUNTAINS...THOUGH BY
SUN/MON ACTIVITY WILL BECOME VERY SPARSE. MAX TEMPS WILL WARM BACK
TO NEAR OR SLIGHTLY ABOVE SEASONAL AVERAGES THROUGH THE PERIOD.

&&

.AVIATION...
ISSUED AT 1128 AM MDT MON JUL 14 2014

PRIMARILY VFR CONDITIONS ARE EXPECTED OVER THE AREA TAF SITES
INTO THIS EVENING...WITH SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS ACROSS SOUTHERN COLORADO BRINGING THE POTENTIAL FOR
GENERALLY BRIEF MVFR AND LOCAL IFR CONDITIONS TO THE KALS...KCOS
AND KPUB TAF SITES. UPSLOPE FLOW IS STILL EXPECTED TO DEEPEN ACROSS
THE SOUTHEASTERN EASTERN COLORADO FROM LATE THIS AFTERNOON INTO
THIS EVENING IN THE WAKE OF A NORTHERLY SURGE...WHICH WILL BE
CAPABLE OF PRODUCING MVFR AND IFR STRATUS CONDITIONS AT TIMES TO
SOUTHEASTERN COLORADO...ESPECIALLY AFTER 06Z/TUESDAY. AT THIS
TIME...IT STILL APPEARS THAT KCOS WILL HAVE THE HIGHEST POTENTIAL
OF EXPERIENCING IFR CONDITIONS LATER TONIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, Jul 14, 10:19 AM MST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1119 AM MDT MON JUL 14 2014

COZ058>089-093>099-151730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1119 AM MDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
INTO THE LATE EVENING HOURS. THERE HAS BEEN A SLIGHT DECREASE IN
AVAILABLE MOISTURE AND A SLIGHT INCREASE IN THE STEERING WINDS IN
THE ATMOSPHERE TODAY...WHICH WILL DECREASE THE CHANCES FOR
WIDESPREAD FLASH FLOODING ACROSS THE AREA. HOWEVER...THERE REMAINS
ENOUGH MOISTURE IN THE AIR TO SUPPORT LOCALLY HEAVY
RAINFALL...WHICH WOULD STILL POSE THE THREAT FOR FLASH FLOODING
ACROSS AREA BURN SCARS...AS WELL AS THOSE AREAS THAT HAVE RECEIVED
HIGHER AMOUNTS OF PRECIPITATION DURING THE PREVIOUS FEW DAYS.

THE INCREASED WINDS ALOFT...HOWEVER...WILL ALLOW FOR INCREASED
CHANCES FOR A FEW STRONG TO SEVERE STORMS...PRODUCING HAIL AROUND
ONE INCH IN DIAMETER AND GUSTY WINDS TO AROUND 60 MPH...ESPECIALLY
OVER THE FAR SOUTHEASTERN PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
TUESDAY AND WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING
HOURS. WITH AMPLE AVAILABLE MOISTURE...LOCALLY HEAVY RAINFALL AND
FLASH FLOODING WILL BE POSSIBLE. THREATS FROM STORMS THAT DEVELOP
WILL INCLUDE LIGHTNING...HAIL UP TO NICKEL SIZE AND GUSTY WINDS
TO 50 MPH. STRONG TO SEVERE STORMS...CAPABLE OF PRODUCING LARGE
HAIL AND WIND GUSTS OVER 60 MPH WILL BE POSSIBLE OVER THE EASTERN
MOUNTAINS AND PLAINS ON TUESDAY.

A SLOW WARMING AND DRYING TREND IS EXPECTED FROM THURSDAY INTO THE
WEEKEND...ALTHOUGH ISOLATED TO SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS WILL REMAIN POSSIBLE...ESPECIALLY OVER AND NEAR THE
HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jul 14, 9:15 AM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1015 AM MDT MON JUL 14 2014

COZ081-084-085-141645-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1015 AM MDT MON JUL 14 2014

...SPECIAL WEATHER STATEMENT...

AT 1015 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER NEAR CASCADE...OR 8 MILES NORTHWEST OF COLORADO SPRINGS. THIS
SHOWER WAS NEARLY STATIONARY.

RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE
EASTERN HALF OF THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS
NOT LIKELY TO CAUSE FLOODING.

LOCATIONS IMPACTED INCLUDE...
EASTERN HALF OF THE WALDO CANYON BURN SCAR

LAT...LON 3887 10486 3887 10495 3897 10495 3896 10486
TIME...MOT...LOC 1615Z 182DEG 2KT 3893 10492

PJC
Special weather statement, Jul 14, 10:36 AM MST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1136 AM MDT MON JUL 14 2014

COZ098-141815-
LAMAR VICINITY/PROWERS COUNTY CO-
1136 AM MDT MON JUL 14 2014

...SPECIAL WEATHER STATEMENT...

AT 1136 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HARTMAN...OR 15 MILES NORTHWEST OF
COOLIDGE...MOVING SOUTH AT 20 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR...GRANADA...HARTMAN AND BRISTOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3826 10258 3821 10209 3788 10218 3797 10268
TIME...MOT...LOC 1736Z 016DEG 16KT 3815 10227

PJC

The radar

The Goodland radar (KGLD), 145 km away, was scanning. The volume nearest the first event began at 17:39 UTC.

Open the radar archive at this moment

Event by event

6 hail, 2 flash flood, 1 tornado. Local standard time, as filed.

Tornado, Prowers

When
July 14, 10:40 AM MST to 10:44 AM MST
Where
Prowers County, 11.56 mi NE of Lamar to 11.45 mi NE of Lamar
Rating
EF0
Path length
0.37 mi
Path width
75 yd
Reported by
Emergency Manager
Coordinates
38.217, -102.497

A brief landspout tornado occurred across open country and caused no damage.

Hail, Prowers

When
July 14, 11:09 AM MST to 11:14 AM MST
Where
Prowers County, Lamar
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
38.080, -102.620

Flash Flood, El Paso

When
July 14, 12:30 PM MST to 2:00 PM MST
Where
El Paso County, 1.37 mi NNW of Green Mtn Falls to 0.63 mi NNW of Green Mtn Falls
Cause
Heavy Rain / Burn Area
Reported by
Emergency Manager
Coordinates
38.949, -105.026

Heavy rain caused flash flooding on Fountain Creek in Green Mountain Falls topping driveway bridges.

Hail, El Paso

When
July 14, 1:25 PM MST to 1:30 PM MST
Where
El Paso County, 2.97 mi SSE of Colorado Spgs
Measured
1 in hail
Reported by
Public
Coordinates
38.790, -104.800

Hail, El Paso

When
July 14, 1:55 PM MST to 2:00 PM MST
Where
El Paso County, 1.48 mi NNE of Schriever Afb
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.820, -104.510

Hail, El Paso

When
July 14, 2:00 PM MST to 2:05 PM MST
Where
El Paso County, Ellicott
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
38.840, -104.390

Flash Flood, El Paso

When
July 14, 2:25 PM MST to 3:25 PM MST
Where
El Paso County, 4.03 mi W of Ellicott to 3.55 mi NE of Schriever Afb
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
38.844, -104.465

High water flowed over roadways during a flash flood.

Hail, Chaffee

When
July 14, 4:06 PM MST to 4:11 PM MST
Where
Chaffee County, 2.97 mi NNW of Brown Canon
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.660, -106.090

Hail, El Paso

When
July 14, 5:15 PM MST to 5:20 PM MST
Where
El Paso County, 3.5 mi N of Falcon
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.980, -104.610

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2014Every state in 2014This day in weather historyThe tornado archive for Colorado, 2014Warnings in Colorado, July 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 521417, 521110, 521422, 521111, 521612, 521112, 521418, 521613, 521614.